# SDR HAIHQEA0016

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4NH
- Make and model: Agusta A109A2
- Aircraft serial: 7383
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 8249095
- Condition: Defective
- Location: Stndby Horiz
- Part time: 4 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY HORIZ GYRO  WILL NOT ERECT. INSTALLED 0.0 TSO REPLACEMENT UNIT.
